Hair Loss/Bald spot from scalp pimple/folliculitis
I've been off of accutane for over a year now. When i came off the medication, I began to shed hair and about three to four months coming off the drug i would randomly get some pimples on my head they would go away on their own after a day. The problem wasn't serious and didn't bother me so I left it alone. I got one big pimple on my head that lasted for an entire month and went away on it's own. It left a bald spot on my head and that was about two months ago. Since then some black spores have appeared and the spot is growing a decent amount of hair back. My question is will this bald spot regrow the hair completely? Does scalp pimples/folliculitis just dissappear by itself? And have you ever heard of accutane causing some scalp acne?
It seems you had pimple which became an inflamed cyst and that shocked the hairs around the big pimple. This shock is called a Telogen Effluvium and we frequently see it after scalp surgery. The hairs around the the area injured get stressed probably from not enough oxygen to the growing hairs so they change their growth cycle and fall out about one month after the stress and in most cases most all of the hair grows back in six months. Accutane does not cause scalp acne. It is frequently used to control it when antibiotics by themselves can not kill the bacteria in the oil glands. Accutane starves those bacteria by shutting off the oil production in the oil glands. Try to find an 5% to 10% Benzoyl Peroxide Acne Wash to use daily on the scalp in the areas you get the pimples and then wash that out with a Zinc Pyrithione Shampoo. Do this for three months to see if you can kill the bacteria this way. You may need to see your dermatologist to get a prescription for an antibiotic.